# SDR SWIA2020062651190

- Difficulty date: May 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STR 26L, BETWEEN FS280 AND FS333 SPLICE CORRODED.  (C-CHECK) RO 6/24/2020 REMOVED AND REPLACED WITH NEW STRINGER 26L FROM FS280-FS333 REF SRM.
